Jñānābha, Vol. 50 (1) (2020), 72-78
BOUNDS FOR THE MAXIMUM MODULUS OF POLYNOMIAL NOT VANISHING IN A DISK
Department of Mathematics
V.S.K.C. Government Postgraduate College, Dakpathar
Dehradun-248125, Uttarakhand, India
(Received : March 23, 2020 ; Revised: April 30, 2020)
Let p(z) be a polynomial of degree n. We have several results for the bounds of maximum modulus of polynomial in terms of coefficients of polynomial and radius of the disk having no zeros in it. In this paper we have proved some results for the bounds of maximum modulus of polynomial not vanishing in a disk of greater or smaller than unity. Our results improve the earlier proved results.
2010 Mathematics Subject Classifications: 26A15, 26A10
Keywords and phrases: Polynomials, zeros, bounds, inequalities, maximum modulus of polynomials.